一类二维Landau-Lifshitz方程的差分格式
A study of a difference scheme for the two dimensional Laudau-Lifshitz equation
云南民族大学学报:自然科学版,2015,24(3):202-205

钟太勇 ZTY

摘要


研究了一类u^n↓j的模等于1保持不变的Landau-Lifshitz方程的差分格式(简称LL).运用迭代格式t/2h^2,通过模拟几个初始条件得到数值解,并在一定条件下给出了数值算例和解的误差比较. This research focuses on the study of a difference scheme for the Laudau-Lifshitz equation (LL for short), when modulus of unj remaining constant equal to 1. Using the iterative formatt/2h^2, it obtains some numerical solutions through the simulation of several initials, and a comparison of the errors between numerical examples and solutions.

参考



全文: PDF      下载: 885      浏览: 351


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com